# SDR USAA2012112600033

- Difficulty date: October 24, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 33,043 hours, 21,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: D53110396200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ELONGATED HOLE IN SEAT TRACK SPLICE AT FR24, -Y1292.  REPLACED SEAT TRACK SPLICE AT FR24, -Y1292 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53110920.
